Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

88 Publications


2017 | Journal Article | IST-REx-ID: 1198 | OA
Triviality of a model of particles with point interactions in the thermodynamic limit
T. Moser, R. Seiringer, Letters in Mathematical Physics 107 (2017) 533–552.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 912 | OA
A lower bound for the BCS functional with boundary conditions at infinity
A. Deuchert, Journal of Mathematical Physics 58 (2017).
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 997 | OA
Emergence of non-abelian magnetic monopoles in a quantum impurity problem
E. Yakaboylu, A. Deuchert, M. Lemeshko, APS Physics, Physical Review Letters 119 (2017).
View | DOI | Download Submitted Version (ext.)
 

2016 | Journal Article | IST-REx-ID: 1291 | OA
Periodic striped ground states in Ising models with competing interactions
A. Giuliani, R. Seiringer, Communications in Mathematical Physics 347 (2016) 983–1007.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1422 | OA
Incompatibility of time-dependent Bogoliubov–de-Gennes and Ginzburg–Landau equations
R. Frank, C. Hainzl, B. Schlein, R. Seiringer, Letters in Mathematical Physics 106 (2016) 913–923.
View | Files available | DOI
 

Filters and Search Terms

department=RoSe

Search

Filter Publications